Mots-clés

Nom des revues

Nombre de documents

28


Article dans une revue25 documents

  • Ahmad El Soufi, Evans Harrell, Said Ilias, Joachim Stubbe. ON SUMS OF EIGENVALUES OF ELLIPTIC OPERATORS ON MANIFOLDS. Journal of Spectral Theory, 2016. 〈hal-01174814v2〉
  • Ahmad El Soufi, Evans Harrell. On the placement of an obstacle so as to optimize the Dirichlet heat trace. SIAM Journal on Mathematical Analysis, Society for Industrial and Applied Mathematics, 2016, 48 (2), pp.884--894. 〈10.1137/140957275〉. 〈hal-00947547v2〉
  • Amine Aribi, Sorin Dragomir, Ahmad El Soufi. Eigenvalues of the sub-Laplacian and deformations of contact structures on a compact CR manifold: Eigenvalues of the sub-Laplacian. Differential Geometry and its Applications, Elsevier, 2015, 39, pp.113--128. 〈10.1016/j.difgeo.2015.01.005〉. 〈hal-01208082〉
  • Bruno Colbois, Ahmad El Soufi, Alessandro Savo. Eigenvalues of the Laplacian on a compact manifold with density. Communications in Analysis and Geometry, 2015, 23 (3), pp.639--670. 〈hal-00870126〉
  • Amine Aribi, Sorin Dragomir, Ahmad El Soufi. On the continuity of the eigenvalues of a sublaplacian. Canadian Mathematical Bulletin, 2014, 57 (1), pp.12--24. 〈10.4153/CMB-2012-026-9〉. 〈hal-00923208〉
  • Bruno Colbois, Ahmad El Soufi. Extremal Eigenvalues of the Laplacian on Euclidean domains and closed surfaces. Mathematische Zeitschrift, Springer, 2014, 278 (1-2), pp.529-546. 〈10.1007/s00209-014-1325-3〉. 〈hal-00957058〉
  • Amine Aribi, Sorin Dragomir, Ahmad El Soufi. A lower bound on the spectrum of the sublaplacian. Journal of Geometric Analysis, 2014, pp.1-28. 〈10.1007/s12220-014-9481-6〉. 〈hal-00927302〉
  • Bruno Colbois, Ahmad El Soufi, Alexandre Girouard. Isoperimetric control of the spectrum of a compact hypersurface. journal für die reine und angewandte Mathematik (Crelles Journal), de Gruyter, 2013, 683, pp.49--65. 〈10.1515/crelle-2012-0008〉. 〈hal-00497630v2〉
  • Amine Aribi, Ahmad El Soufi. Inequalities and bounds for the eigenvalues of the sub-Laplacian on a strictly pseudoconvex CR manifold. Calculus of Variations and Partial Differential Equations, Springer Verlag, 2012, 47 (3-4), pp.437-463. 〈10.1007/s00526-012-0523-2〉. 〈hal-00779283〉
  • Bruno Colbois, Ahmad El Soufi, Alexandre Girouard. Isoperimetric control of the Steklov spectrum. Journal of Functional Analysis, Elsevier, 2011, 261 (5), pp.1384-1399. 〈hal-00779282〉
  • Bruno Colbois, Emily Dryden, Ahmad El Soufi. Bounding the eigenvalues of the Laplace-Beltrami operator on compact submanifolds. Bulletin of the London Mathematical Society / The Bulletin of the London Mathematical Society, 2010, 42 (1), pp.96--108. 〈10.1112/blms/bdp100〉. 〈hal-00420689〉
  • Ahmad El Soufi, Evans Harrell, Said Ilias. Universal inequalities for the eigenvalues of Schrodinger operators on submanifolds. Transactions of the American Mathematical Society, American Mathematical Society, 2009, 361 (5), pp.2337--2350. 〈hal-00360706〉
  • Ahmad El Soufi. Isoperimetric inequalities for the eigenvalues of natural Schrödinger operators on surfaces. Indiana University Mathematics Journal, Indiana University Mathematics Journal, 2009, 58 (1), pp.335--350. 〈hal-00360863〉
  • Ahmad El Soufi, Rola Kiwan. Where to place a spherical obstacle so as to maximize the second Dirichlet eigenvalue. Communications on Pure and Applied Mathematics, Wiley, 2008, 7 (5), pp.1193 -- 1201. 〈hal-00196513〉
  • Ahmad El Soufi, Mustapha Jazar. Pseudo-radial solutions of semi-linear elliptic equations on symmetric domains. Differential and integral equations, Khayyam Publishing, 2008, 21 (7-8), pp.601 -- 622. 〈hal-00286004〉
  • Ahmad El Soufi, Said Ilias. Laplacian eigenvalues functionals and metric deformations on compact manifolds. Journal of Geometry and Physics, Elsevier, 2008, 58 (1), pp.89 -- 104. 〈hal-00126962〉
  • Bruno Colbois, Emily Dryden, Ahmad El Soufi. Extremal $G$-invariant eigenvalues of the Laplacian of $G$-invariant metrics. Mathematische Zeitschrift, Springer, 2007, 258, pp.29 -- 41. 〈hal-00131806〉
  • Ahmad El Soufi, Mustapha Jazar, Régis Monneau. A Gamma-convergence argument for the blow-up of a non-local semilinear parabolic equation with Neumann boundary conditions. Annales de l'Institut Henri Poincaré (C) Non Linear Analysis, Elsevier, 2007, 24, pp.17--39. 〈hal-00126955〉
  • Ahmad El Soufi, Rola Kiwan. Extremal first Dirichlet eigenvalue of doubly connected plane domains and dihedral symmetry. SIAM Journal on Mathematical Analysis / SIAM Journal of Mathematical Analysis, springer, 2007, 39 (4), pp.1112 --1119. 〈hal-00145248〉
  • Ahmad El Soufi, Saïd Ilias. Domain deformations and eigenvalues of the Dirichlet Laplacian in a Riemannian manifold. Illinois Journal of Mathematics, 2007, 51, pp.645--666. 〈hal-00145250〉
  • Ahmad El Soufi, Hector Giacomini, Mustapha Jazar. A unique extremal metric for the least eigenvalue of the Laplacian on the Klein bottle. Duke Mathematical Journal, Duke University Press, 2006, 135(1), pp.181--202. 〈hal-00126909〉
  • Ahmad El Soufi, Nazih Moukadem. Critical potentials of the eigenvalues and eigenvalue gaps of Schrödinger operators. Journal of Mathematical Analysis and applications, Elsevier, 2006, 314, pp.195-209. 〈hal-00005320〉
  • Bruno Colbois, Ahmad El Soufi. Eigenvalues of the Laplacian acting on $p$-forms and metric conformal deformations. Proceedings of the American Mathematical Society, American Mathematical Society, 2006, 134 (3), pp.715-721. 〈hal-00002836v2〉
  • Bruno Colbois, Ahmad El Soufi. Extremal eigenvalues of the Laplacian in a conformal class of metrics : the "conformal spectrum". Annals of Global Analysis and Geometry, Springer Verlag, 2003, 24-4, pp.337-349. 〈hal-00002872〉
  • Ahmad El Soufi, Saïd Ilias. CRITICAL METRICS OF THE TRACE OF THE HEAT KERNEL ON A COMPACT MANIFOLD. Journal de Mathématiques Pures et Appliquées, Elsevier, 2002, 81, pp.1053-1070. 〈hal-00002873〉

Pré-publication, Document de travail3 documents

  • Bruno Colbois, Ahmad El Soufi. SPECTRUM OF THE LAPLACIAN WITH WEIGHTS. 2016. 〈hal-01330456〉
  • Amine Aribi, Ahmad El Soufi. THE FIRST POSITIVE EIGENVALUE OF THE SUB-LAPLACIAN ON CR SPHERES. 2016. 〈hal-01303936〉
  • Ahmad El Soufi, Hector Giacomini, Mustapha Jazar. Greatest least eigenvalue of the Laplacian on the Klein bottle. 17 pages. 2005. 〈hal-00005692〉